Progesterone and hunger?

by Kelly
(Rochester, ny )

I had more hormones tested and was found to be estrogen dominant. I have been having a horrible time with PMS for the past couple of years...primarily with my moods. I have been using 20 mg of progesterone cream a day for the past few months. Each month, my PMS improved. In fact, last month, I had no pms! However, the past three months, I experience hunger pains like you wouldn't believe. If I don't eat, I get shaky and anxious. This makes me anxious pretty much the whole day about making sure I have food with me at all times. I am not retaining water, nor have I gained weight. Could this be the progesterone? Perhaps I don't need it anymore? I'm 41, no thyroid. I'm very frustrated. I feel like I have found a wonderful cure, but not sure if it's causing other symptoms.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...